MathSciNet Relay Station
MathSciNet bibliographic data
MR87767 31.0X
Domar, Yngve On the existence of a largest subharmonic minorant of a given function. Ark. Mat. 3 (1957), 429–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement